# SDR 20010613CW024

- Difficulty date: April 2, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N137US
- Make and model: Bell UH-1L
- Aircraft serial: 151874
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 2050308465
- Condition: Cracked
- Location: Vertical Stab
- Component: Tailboom Assy, Bell
- Component part number: 204030800493
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FATIGUE CRACK OCCURRED ON RIGHT HAND VERTICAL FIN SPAR MEMBER APPROXIMATELY .5 INCH FORWARD OF THE 90 DEGREE GEARBOX ATTACH FITTING.  THIS CRACK WAS DETECTED DURING COMPLIANCE OF AD.  PROBABLE CAUSE: FATIGUE.  REMOVED AND REPLACED VERTICAL FIN SPAR ASSEMBLY IAW AD,  SHOULD PRECLUDE THE PROBLEM.
